Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is Hepatitis

What is Hepatitis ?
Asked On : Tue, 15 Dec 2009
Answers:  3 Views:  548
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
HEPATITIS has been derived frm word hepar ---which means LIVER.... AND ITIS means INFLAMMATION --- SO IT IS INFLAMMATION OF LIVER ....... in ur language we call it jaundice
You can contact me at: with all your details including medicines .your test reports, your other illnesses ,how regular with treatment.

Answered: Thu, 16 Jun 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
To Takashi,Welcome to HCM.
Hepatitis is a disease affect the liver caused by virus. According to virus entity it is of Hepatitis A,Hepatitis B,Hepatitis non A,non B,Hepatitis C.
Now a day Vaccines are easily available for Hepatitis A and B.
Prevention is always better than cure.
Answered: Wed, 1 Jun 2011
I find this answer helpful
  User's Response
a disease that affects your liver
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor